# SDR ASOA20151108133

- Difficulty date: November 7, 2015
- Submitted: November 9, 2015
- Operation: Air carrier
- Aircraft: N13124
- Make and model: Emb EMB-145XR
- Aircraft serial: 689
- Aircraft time: 35,536 hours, 20,799 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Inverter
- Part number: 78241
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFT EXIT ROW EMERGENCY CEILING EMERGENCY LOCATOR SIGN INOPERATIVE.  R & R DC/AC INVERTER, OPS CHECK GOOD.
